# SDR DALA2020111203696

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 76,661 hours, 20,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND 1 SECTION OF EMERGENCY LIGHTS NOT WORKING.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
